# SDR EIAA98031

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tie Cap
- Condition: Cracked
- Location: Ws 669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LEFT WING WS 669.5 UPPER MOST FWD SHEAR TIE CAP CRACKED.  SHEAR TIE CAP REPAIRED IAW SB 57-2273 FIG 8 AND 9.  (M)
